# SDR SWAA2013021212583

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 16,360 hours, 9,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR MOUNT RIVET BROKE OFF.  INSTALLED NEW RIVET ON FWD SERVICE DOOR GIRT BAR STOW HOOK ARM PER M/M.
